(micro-)Ipoellitticità Analitica e Gevrey per 'Somme di Quadrati': un approccio via F.B.I.
La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana (2009)
- Volume: 2, Issue: 2, page 223-226
- ISSN: 1972-7356
Access Full Article
topHow to cite
topChinni, Gregorio. "(micro-)Ipoellitticità Analitica e Gevrey per "Somme di Quadrati": un approccio via F.B.I.." La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana 2.2 (2009): 223-226. <http://eudml.org/doc/290638>.
@article{Chinni2009,
author = {Chinni, Gregorio},
journal = {La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {223-226},
publisher = {Unione Matematica Italiana},
title = {(micro-)Ipoellitticità Analitica e Gevrey per "Somme di Quadrati": un approccio via F.B.I.},
url = {http://eudml.org/doc/290638},
volume = {2},
year = {2009},
}
TY - JOUR
AU - Chinni, Gregorio
TI - (micro-)Ipoellitticità Analitica e Gevrey per "Somme di Quadrati": un approccio via F.B.I.
JO - La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana
DA - 2009/8//
PB - Unione Matematica Italiana
VL - 2
IS - 2
SP - 223
EP - 226
LA - ita
UR - http://eudml.org/doc/290638
ER -
References
top- ALBANO, P., BOVE, A., and CHINNI, G., Minimal Microlocal Gevrey Regularity for "Sums of Squares", Int. Math. Res. Notices, 12 (2009), 2275-2302. Zbl1179.35026MR2511911DOI10.1093/imrp/rnp016
- DERRIDJ, M. and ZUILY, C., Régularité analytique et Gevrey d'opérateurs elliptiques dégénérés, J. Math. Pures Appl., 52 (1973), 309-336. Zbl0263.35020MR512976
- GRIGIS, A. and SJÖSTRAND, J., Front d'onde analytique et somme de carrés de champs de vecteurs, Duke Math. J., 52 (1985), 35-51. MR791290DOI10.1215/S0012-7094-85-05203-2
- KOHN, J. J., Hypoellipticity and loss of derivatives. With an appendix by Makhlouf Derridj and David S. Tartakoff, Ann. of Math., 162 (2005), 943-986. Zbl1107.35044MR2183286DOI10.4007/annals.2005.162.943
- SJÖSTRAND, J., Singularités analytiques microlocales, Astérisque, 95 (1982).
- SJÖSTRAND, J., Analytic wavefront sets and operators with multiple characteristics, Hokkaido Math. J., 12 (1983), 392-433. MR725588DOI10.14492/hokmj/1525852965
- TREVES, F., Symplectic geometry and analytic hypo-ellipticity, in Differential equations: La Pietra 1996 (Florence), Proc. Sympos. Pure Math., 65, 201-219Amer. Math. Soc., Providence, RI, 1999. Zbl0938.35038MR1662756DOI10.1090/pspum/065/1662756
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.